• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Holiday / refeed question

#1
Hey guys,

I've noticed a lot of people seem to take a 'break' from lipotrim while on their holiday? what do you guys actually do? I've only been on lipotrim for 10days so far but I'll be going on holiday on the 15th day of it. Should I refeed for it? or am I fine to just carry on as usual while on holiday. I'm guessing it has something to do with not having the energy to do things or not being able to drink alcohol??!

Any suggestions/answers I would be grateful.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
Last edited:
#2
hi wondersie,

From what ive read on hear people tend to re-feed then put a bit of weight on rather than not re-feed and put loads on! I think you can expect to put a little bit on while away on your hols because of the alcohol, food etc etc but i suppose that is normal and you got to let your hair down, but i suppose its better to put a little bit on and have a good time rather than putting loads back on! then when you get back just start again!

Good luck anyway
Dave
 
#3
Hey Wondersie

I suppose it's up to the individual I would say if you are able to take the shakes with you on holidays then continue on with TFR, (personally I couldnt do it definitely dont have THAT much willpower). Ive spoken to my pharmacist about this and she recommended to me that I would stop TFR two weeks before I go on holiday so the first week I go into re-feed and second week I go into maintenance. The idea is that if you stick to the re-feed and maintenance correctly you shouldnt put any weight back on but it is important to do this process.


Perhaps a chat with your pharmacist might help- see if they can advise anything for you?
 
#4
Hey thanks for the replies. I think I have the willpower to continue TFR on holiday and I sorta want to because I've not really been on it long enough to stop at the moment (I still want to lose a lot more weight asap). The only thing I'm worried about is not having enough energy to do things.

I will definitely talk it over with my pharmacist and see what she suggests also. For me it seems too good to stop so soon while I'm going pretty well.

Thanks guys.
 


Similar threads